# SDR EIA2001121

- Difficulty date: March 21, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND FS 474 RIGHT OUTBOARD FLOORBEAM NUTPLATE HOLE DOUBLE DRILLED AT RBL 90.  REPAIRED BEAM PER B747 SRM 51-20-01 AND ECRA 3203-53-33-2.  (M)
